456?1254650808
Mirena IUD Side Effects Support User Group
WHY IS THIS HAPPENING TO ME??
About This Group:

A help site for women who have had mirena side effects,lots of mirena horror stories,advice,imformation,help.

Founded by kitmis on October 4, 2009
116 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

WHY IS THIS HAPPENING TO ME??

OKAY IVE HAD MY MIRENA FOR AMOST THREE YEARS NOW NAD I LOVED IT AT FIRST THEN IT ALL WENT TO HELL. I BEGAN TO HAVE THIS REALLY NASTY ODOR FROM A THICK WHITE DISCHARGE. I THOUGHT IT WAS YEAST AND TREATED. I WENT TO MY DOCTOR AND WAS TREATED FOR YEAST AND UTI'S ON NUMEROUS OCCASIONS. NOTHING HAS CHANGED IT WILL GO AWAY FOR A WHILE AND THEN REAR ITS UGLY HEAD AGAIN. I HATE IT. I DONT WANT TO BE AROUND MY BOYFRIEND OR ANYONE FOR THAT MATTER BECAUSE I AM SO SELF CONSCIENCE OF THE SMELL. I MEAN WHEN IT STARTS TO DISCHARGE IT REALLY STINKS TO ME. MY DOCTOR SUGGESTED MY CHANGED MY OERSONAL HYGEINE PRODUCTS WHICH HAVE WORKED FOR ME PRIOR TO THE IUD BUT IT STILL GOES AND COMES AS IT PLEASES. THIS YEAR THINGS REALLY WENT FURTHER DOWNHILL BESIDES THE NASTY DISCHARGE I NOW HAVE THREE LITTLE PIMPLES DOWN THERE THAT JUST REALLY DISGUST ME. MY BOYFRIEND IS PRETTY UNDERSTANDING BUT HE HATES IT AS WELL. I MEAN I HAVE BEGAN TO BE SLIGHTLY INCONTINENT. ANYTIME I SNEEZE OR LAUGH A LITTLE TOO HARD I FEEL AS IF I HAV E ET MYSELF. I ALWAYS HAVE TO WEAR A PANTYLINER AND CHANGE THEM PERIODICALLY. I AM ALSO EXPERIENCING THE AGONIZING STOMACH CRAMP PAIN DURING AND AFTER INTERCOURSE AND I HAVE AT TIMES ACTUALLY HAD TO STOP DUE TO THE PAINS IN MY PELVIC AND ABDOMINAL AREA. I AM GETTING WITH MY DOCTOR AS SOON AS POSSIBLE TO HAVE THIS THING REMOVED. I AM SO GLAD THAT THERE ARE YOU GUYS THAT CAN RELATE. I LOST MY PREVIOUS BOYFRIEND DUE TO THE DISCHARGE HE ALWAYS THOUGHT THAT I HAD MESSED AROUND ON HIM.
2 Comments
Blank
4138274_tn?1350206076
I had the same thing happen to me but it was only within weeks. before the 3rd week, i couldn't deal with the backpain, the soreness, the leaking & no sex drive,. I had it removed august 30 and my body is still not the same, 4 days later I had a period that was the heaviest that i ever had for maybe 5 days, like soaking a pad within 2 hours, hormones feel out of whack and still no period since. From what i'm reading, it is gonna take months for your body to get back to normal even after it's been removed :(
Blank
5118242_tn?1363852351
Ive actually had similar experiences as u, and i have had my mirena in for four years. And ive actually never attributed some of those symptoms with my mirena. My main worry ive been having is that for the past 6mths i have not had a full period, have anyone dealt with this?
Blank
Recent Activity
Avatar_f_tn
Blank
awtwcw1 joined this group
Welcome them!
Aug 12
Avatar_f_tn
Blank
passion3flower joined this group
Welcome them!
Jul 26
Avatar_f_tn
Blank
wils70 joined this group
Welcome them!
Jul 09
MedHelp Health Answers